# SDR 20000413SH050

- Difficulty date: January 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N7449E
- Make and model: Cessna 210
- Aircraft serial: 57149
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston Rod
- Part number: 12802032
- Condition: Failed
- Location: Nlg Actuator
- Part time: 2,351 hours
- Component: Actuator, Cessna
- Component part number: 12801047
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREADED END OF ACTUATOAR ROD BROKE ALLOWING NOSE GEAR TO UNLOCK AND RETRACT.  (X)
